MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A. APEX¿; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A. APEX¿; CONTAINER, I.V.
Catalog Number 2112528
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: description particulate matter identified during incoming aql inspection of received quantity of apex single chamber bag 250 ml lot 25c22.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Review of device history record no deviation was found in device history record.Verification of manufacturing and testing procedures product was manufactured and released following acceptable testing in accordance with product procedures / work instructions.Verification of reserve samples no deviation was found.Sample investigation the customer submitted one video and one unused sterile container without its original packaging for direct inspection.A preliminary visual assessment confirmed the presence of foreign mobile particulate matter within the container, thereby confirming the customer complaint.A review of the production process at bai confirmed that no changes had been made to the bag materials, manufacturing process, or quality control activities.Furthermore, no deviations or anomalies were recorded in the relevant production batches that could account for the reported issue.Measure a review of the documentation provided by the customer was consistent with currently available findings.An approved project is in place to further address issues with foreign matter.

Brand Name
APEX¿
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola, 41037
IT  41037
Manufacturer (Section G)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola, 41037
IT   41037
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key25676811
Report Number9681240-2026-00032
Device Sequence Number11938977
Product Code KPE
UDI-Device Identifier04046964539169
UDI-Public(01)04046964539169(11)250301(17)280228(10)25C22
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2112528
Device Lot Number25C22
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown